| Catalog Number |
A35HPV06040080 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a percutaneous transluminal angioplasty procedure using the fortrex balloon, there was abnormal pressure observed with the balloon, followed by a longitudinal rupture during inflation at 12 atm.The balloon was inflated using an inflation device, and all fragments of the balloon were retrieved.The procedure was completed by using a new balloon.No patient symptoms, complications, or adverse outcomes were reported.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Image analysis the customer returned two images for evaluation the images depict what appears to be the fortrex balloon, what appears to be a longitudinal burst can be observed on the balloon.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.